MathSciNet Relay Station
MathSciNet bibliographic data
MR324495 (48 #2847) 47H10 (54H25)
Hardy, G. E.; Rogers, T. D. A generalization of a fixed point theorem of Reich. Canad. Math. Bull. 16 (1973), 201–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement